Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jan 13, 2016, 2:18 PM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2016, 2:18 PM PST (22:18 UTC)
- Expired
- Jan 14, 2016, 8:11 PM PST
- In force
- 30 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
393 WHUS76 KLOX 132218 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 218 PM PST WED JAN 13 2016 PZZ676-140515- /O.CAN.KLOX.SW.Y.0002.000000T0000Z-160114T1100Z/ /O.NEW.KLOX.SC.Y.0002.160113T2218Z-160114T2300Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 218 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THURSDAY. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-670-673-140515- /O.EXT.KLOX.SW.Y.0002.000000T0000Z-160114T2300Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 218 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 3 PM PST THURSDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
5 follow-up statements
643 WHUS76 KLOX 140308 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 708 PM PST WED JAN 13 2016 PZZ673-141115- /O.CAN.KLOX.SW.Y.0002.000000T0000Z-160114T2300Z/ /O.EXA.KLOX.SC.Y.0002.000000T0000Z-160114T2300Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 708 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-141115- /O.CON.KLOX.SC.Y.0002.000000T0000Z-160114T2300Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 708 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-670-141115- /O.CON.KLOX.SW.Y.0002.000000T0000Z-160114T2300Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 708 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
701 WHUS76 KLOX 140400 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 800 PM PST WED JAN 13 2016 PZZ676-141200- /O.CON.KLOX.SC.Y.0002.000000T0000Z-160114T2300Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 800 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-141200- /O.CON.KLOX.SC.Y.0002.000000T0000Z-160114T2300Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 800 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-670-141200- /O.CON.KLOX.SW.Y.0002.000000T0000Z-160114T2300Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 800 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
782 WHUS76 KLOX 141028 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 228 AM PST THU JAN 14 2016 PZZ676-142230- /O.EXT.KLOX.SC.Y.0002.000000T0000Z-160115T0500Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 228 AM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-142230- /O.EXT.KLOX.SC.Y.0002.000000T0000Z-160115T0500Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 228 AM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-670-142230- /O.CON.KLOX.SW.Y.0002.000000T0000Z-160114T2300Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 228 AM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
765 WHUS76 KLOX 142219 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 219 PM PST THU JAN 14 2016 PZZ645-670-142330- /O.CAN.KLOX.SW.Y.0002.000000T0000Z-160114T2300Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 219 PM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE NEAR FUTURE. $$ PZZ676-150500- /O.CON.KLOX.SC.Y.0002.000000T0000Z-160115T0500Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 219 PM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-150500- /O.CON.KLOX.SC.Y.0002.000000T0000Z-160115T0500Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 219 PM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KJ/NN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
539 WHUS76 KLOX 150411 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 811 PM PST THU JAN 14 2016 PZZ673-676-150515- /O.CAN.KLOX.SC.Y.0002.000000T0000Z-160115T0500Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 811 PM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE NEAR FUTURE. HOWEVER...LOCAL GUSTS TO 25 KNOTS WILL AFFECT THE WESTERN SANTA BARBARA CHANNEL UNTIL MIDNIGHT. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 1:30 PM PST, 48 minutes earlier.
Area forecast discussion, Jan 13, 1:30 PM PST, 48 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 130 PM PST WED JAN 13 2016 .SYNOPSIS... COOLER THAN NORMAL TEMPERATURES TO CONTINUE THROUGH THE WEEKEND AS A SERIES OF WEAK WEATHER SYSTEMS MOVES THROUGH. RAIN CHANCES WILL BE CONFINED MOSTLY TO SANTA BARBARA AND NORTH. A BETTER CHANCE FOR RAIN IN ALL AREAS NEXT TUESDAY. && .SHORT TERM (TODAY-SAT)...OUR WEAK FRONT FOR TODAY WASHED OUT EVEN FASTER THAN EXPECTED AND IS STRUGGLING TO EVEN GENERATE CLOUDS ACROSS THE SRN PORTION OF THE FORECAST AREA THIS AFTERNOON. HAVE REMOVED POPS FROM THE FORECAST AND DECREASED CLOUDS QUITE A BIT OVERNIGHT. THE ONLY EXCEPTION TO THAT IS THE INTERIOR PORTION OF SLO COUNTY WHICH WILL LIKELY SEE LOW LVL MOISTURE ADVECTING IN FROM THE SAN JOAQUIN VALLEY LATER TONIGHT CREATING AREAS OF LOW CLOUDS AND FOG. OTHERWISE JUST PARTLY CLOUDY SKIES. POST-FRONTAL NORTHWEST WINDS WILL DEVELOP THIS EVENING BUT TODAY'S MODELS CONTINUED THE DECREASING TREND FROM EARLIER RUNS AND HAVE OPTED TO KEEP WINDS BELOW ADVISORY LEVELS. STRONGEST WINDS WILL BE UP IN THE GRAPEVINE, ANTELOPE VALLEY, AND SRN SBA COUNTY. QUIET WEATHER THU WITH JUST SOME PASSING HIGH CLOUDS. HIGHS ABOUT 5 DEGREES COOLER THAN NORMAL. ANOTHER WEAK FRONTAL BOUNDARY WILL INCREASE CLOUDS AND RAIN CHANCES NORTH OF PT CONCEPTION THURSDAY NIGHT INTO FRIDAY MORNING, THOUGH THE ECMWF IS EVEN WEAKER THAN THE GFS AND BOTH KEEP MOST OF THE ENERGY WELL TO THE NORTH. SO AT BEST JUST SOME LIGHT PRECIP NORTHERN AREAS AND SOME CLOUDS IN THE SOUTH. A RIDGE WILL POP UP ALONG THE WEST COAST FRIDAY AFTERNOON THROUGH EARLY SATURDAY WHILE A COLD FRONT APPROACHES FROM THE WEST. ALL THE MODELS SHOW SOME LOW LVL MOISTURE MOVING INTO THE CENTRAL COAST SATURDAY MORNING WELL AHEAD OF THE COLD FRONT, THOUGH ONLY THE GFS SPITS OUT ANY PRECIP ALONG THE CENTRAL COAST AS LIFT IS MINIMAL UNDER THE RIDGE AXIS. WORTHY OF A CHANCE OF RAIN NORTHERN AREAS BUT NOT MUCH MORE THAN THAT. THE RIDGE WILL SHIFT EAST SATURDAY BUT NOT BEFORE TAKING A SIZABLE BITE OUT OF THE APPROACHING COLD FRONT AND THE MODELS PRETTY MUCH ALL AGREE THERE WON'T BE ENOUGH LEFT TO GENERATE ANYTHING MEASURABLE SATURDAY NIGHT, BUT MAYBE A FEW SPRINKLES UP NORTH. .LONG TERM (SUN-WED)...THE RIDGE RETURNS SUNDAY BUT IT WILL BE ACCOMPANIED BY A FAIR AMOUNT OF HIGH CLOUDS SO PARTLY CLOUDY MOST AREAS. ON MONDAY A WEAKENING FRONTAL BOUNDARY WILL AGAIN WASH OUT OVER THE CENTRAL COAST BUT IT MAY HOLD TOGETHER JUST LONG ENOUGH TO BRING A FEW SPRINKLES OR LIGHT SHOWERS NORTH OF PT CONCEPTION. PARTLY CLOUDY AND DRY IN THE SOUTH. MONDAY NIGHT AND TUESDAY A SLIGHTLY DEEPER TROF WILL MOVE THROUGH NRN CALIFORNIA AND STANDS A BETTER CHANCE OF BRING AT LEAST SOME LIGHT RAIN TO THE AREA, THOUGH HERE AGAIN THERE ARE SIGNIFICANT MODEL DIFFERENCES. THE GFS IS PRETTY WET, THOUGH WHY IS VERY UNCLEAR AS ALMOST ALL THE DYNAMICS ARE NORTH OF THE BAY AREA AND THERE IS NO PARTICULARLY GOOD REASON WHY THE FRONT SHOULD GENERATE SUCH PROLIFIC OROGRAPHIC ENHANCEMENT. VASTLY PREFER THE MORE REASONABLE ECMWF SOLUTION DURING THIS TIME PERIOD WHICH STILL BRINGS AT LEAST LIGHT RAIN INTO LA COUNTY TUESDAY BUT ABOUT 90% LESS PRECIP THAN THE GFS. ALL MODELS SHOW A SHARP RIDGE RETURNING TUESDAY NIGHT INTO WEDNESDAY FOR DRY WEATHER BUT STILL BELOW NORMAL TEMPS. && .AVIATION...13/1800Z MID/UPPER LEVEL TROUGH OF LOW PRESSURE OVER THE AREA WILL SHIFT EAST AND A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA. UPPER LEVEL MODERATE WEST WINDS WILL BECOME MODERATE NORTHWEST 14/06Z WHILE MID LEVEL LIGHT TO MODERATE NORTHWEST WINDS PREVAIL OVER THE AREA. A COLD FRONT WILL DISSIPATE OVER THE SLO/SB COUNTIES THROUGH 13/20Z. FREEZING LEVEL THIS MORNING WAS 10KFT AND LITTLE CHANGE IS EXPECTED THURSDAY. MARINE LAYER AT LAX AT 1700Z IS NONE. KLAX...CHANCE CIGS 050 AND CIGS 015 AT TIMES BETWEEN 14/00-14/04Z. CHANCE CIGS 020 BETWEEN 14/11-14/18Z. KBUR...CHANCE CIGS 028 AT TIMES BETWEEN 14/11-14/15Z. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .MARINE...13/200 PM. NORTHWEST WINDS WILL LIKELY DEVELOP AND INCREASE THIS EVENING AND SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FROM POINT SAL TO SOUTH OF SAN NICOLAS ISLAND TONIGHT THROUGH THURSDAY MORNING. OTHERWISE SMALL CRAFT ADVISORY CONDITIONS FOR HAZARDOUS SEAS WILL CONTINUE FROM PIEDRAS BLANCAS TO SAN CLEMENTE ISLAND THROUGH TONIGHT. THE SEAS ARE EXPECTED TO SUBSIDE BELOW 10 FEET BRIEFLY THURSDAY NIGHT AND THEN REBUILD FRIDAY. A 947 MB LOW WITH A GALE AND STORM FORCE WIND FETCH ORIENTED BETWEEN 280-290 DEGREES RELATIVE TO VENTURA COUNTY WILL DEVELOP NORTH OF THE HAWAIIAN ISLANDS TONIGHT THROUGH THURSDAY. THE SEAS ARE EXPECTED TO BUILD TO 45 FEET SLIGHTLY LARGER THAN THE SEAS THAT WERE GENERATED LAST WEEK SATURDAY AND THAT PEAKED NEAR SHORE TUESDAY. THE SWELLS WILL BUILD SATURDAY NIGHT AND SMALL CRAFT ADVISORY FOR HAZARDOUS SEA CONDITIONS ARE EXPECTED FROM PIEDRAS BLANCAS TO SAN CLEMENTE ISLAND SUNDAY THROUGH NEXT WEEK MONDAY. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). && PUBLIC...MW AVIATION/MARINE...30 WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 13, 6:00 AM PST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST WED JAN 13 2016 CAZ034>041-044>046-051>054-059-087-088-547-548-141400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST WED JAN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY HIGH SURF WILL CONTINUE ACROSS THE CENTRAL COAST THROUGH LATE THIS AFTERNOON...BEFORE IT LOWERS TO BELOW ADVISORY THRESHOLDS. THERE WILL CONTINUE TO BE A HIGH RIP RISK ACROSS ALL COASTAL WATERS THROUGH THIS AFTERNOON AS WELL. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.